# SDR 06FDEA2317

- Difficulty date: June 16, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 25,640 hours, 5,837 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE ANTI ICE TELESCOPING DUCT CUTOUT INBOARD AND OUTBOARD CORNER FOUND CRACKED.  CRACKED AREA REPAIR CARRIED OUT AS PER FEDEX EA 1-5730-99696.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
